# SDR SWAA076088

- Difficulty date: December 6, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 68,815 hours, 57,339 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645262A
- Part serial: MA3567
- Condition: Broken
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING NR 2 GROUND SPOILER INBOARD HINGE FITTING BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
